EconPapers    
Economics at your fingertips  
 

Eigenvector‐Free Solutions to the Matrix Equation AXBH = E with Two Special Constraints

Yuyang Qiu

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: The matrix equation AXBH = E with SX = XR or PX = sXQ constraint is considered, where S, R are Hermitian idempotent, P, Q are Hermitian involutory, and s = ±1. By the eigenvalue decompositions of S, R, the equation AXBH = E with SX = XR constraint is equivalently transformed to an unconstrained problem whose coefficient matrices contain the corresponding eigenvectors, with which the constrained solutions are constructed. The involved eigenvectors are released by Moore‐Penrose generalized inverses, and the eigenvector‐free formulas of the general solutions are presented. By choosing suitable matrices S, R, we also present the eigenvector‐free formulas of the general solutions to the matrix equation AXBH = E with PX = sXQ constraint.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/869705

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:869705

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:869705